# SDR DALA2016081006027

- Difficulty date: August 9, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE, BS 1364, ABOVE LONGERON 29L IS CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED IAW DWG 9912243 AND SRM 53-00-01.
